American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF

[2] J. Rosicky and W. Tholen. Erratum to ``Left-determined model categories and universal homotopy theories''. Trans. Amer. Math. Soc. 360 (2008) 6179-6179. MR 2425709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Gillespie. The flat model structure on complexes of sheaves. Trans. Amer. Math. Soc. 358 (2006) 2855-2874. MR 2216249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Rosicky and W. Tholen. Left-determined model categories and universal homotopy theories. Trans. Amer. Math. Soc. 355 (2003) 3611-3623. MR 1990164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Dugger. Replacing model categories with simplicial ones. Trans. Amer. Math. Soc. 353 (2001) 5003-5027. MR 1852091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel C. Isaksen. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001) 2805-2841. MR 1828474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Rezk. A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 973-1007. MR 1804411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henning Krause and Ulrike Reichenbach. Endofiniteness in stable homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 157-173. MR 1783792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. A. Hardie, K. H. Kamps and H. J. Marcum. A categorical approach to matrix Toda brackets . Trans. Amer. Math. Soc. 347 (1995) 4625-4649. MR 1303119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harold M. Hastings. An idempotent completion functor in homotopy theory . Trans. Amer. Math. Soc. 287 (1985) 387-402. MR 766226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alex Heller. Erratum to: ``Homotopy in functor categories'' . Trans. Amer. Math. Soc. 279 (1983) 429. MR 704625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alex Heller. Homotopy in functor categories . Trans. Amer. Math. Soc. 272 (1982) 185-202. MR 656485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1